# SDR DALA2020121404079

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL PASSENGER CREW DOOR 832 AT LEVEL OF FR 68 AFT GALLEY AREA.  CORRECTIVE ACTION: REMOVED AND REPLACED LOWER SILL LOCATED BETWEEN FR 66 TO FR 68 AT LEVEL STR 23L FLOOR STRUCTURE AFT GALLEY AREA, AS PER A320 SRM 51-72-11, SRM 51-42-11.  OK FOR SERVICE.
